Skip to main content
Article
Smooth Positive Solutions to an Elliptic Model with C2 Functions
Faculty Publications
  • Joon Hyuk Kang, Andrews University
Document Type
Article
Publication Date
1-1-2015
Disciplines
Abstract
Two species of animals are competing or cooperating in the same environment. Under what conditions do they coexist peacefully? Or under what conditions does either one of the two species become extinct, that is, is either one of the two species excluded by the other? We investigate this phenomena in mathematical point of view. In this paper we concentrate on coexistence solutions of the competition or cooperation model This system is the general model for the steady state of a competitive or cooperative interacting system depending on growth conditions for and . The techniques used in this paper are elliptic theory, super-sub solutions, maximum principles, and spectrum estimates. The arguments also rely on some detailed properties of the solution of logistic equations.
Journal Title
International Journal of Pure and Applied Mathematics
DOI
10.12732/ijpam.v105i4.7
First Department
Mathematics
Citation Information
Joon Hyuk Kang. "Smooth Positive Solutions to an Elliptic Model with C2 Functions" Vol. 105 Iss. 4 (2015) p. 653 - 667
Available at: http://works.bepress.com/joon_hyukkang/2/